Argument Estimates of Certain Meromorphic Functions
Mathematica balkanica, Tome 15 (2001) no. 3-4, p. 285
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2001_15_3-4_a10,
author = {N. E. Cho and S. Y. Woo and Sh. Owa},
title = {Argument {Estimates} of {Certain} {Meromorphic} {Functions}},
journal = {Mathematica balkanica},
pages = {285},
year = {2001},
volume = {15},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2001_15_3-4_a10/}
}
N. E. Cho; S. Y. Woo; Sh. Owa. Argument Estimates of Certain Meromorphic Functions. Mathematica balkanica, Tome 15 (2001) no. 3-4, p. 285. http://geodesic.mathdoc.fr/item/MABA_2001_15_3-4_a10/